# SDR DL72S990980

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N537DA
- Make and model: Boeing 727232
- Aircraft serial: 22073
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE INCH CRACK NR 2 SLAT L/E NOSE RIB I/B SIDE OF ACTUATOR.  REPAIRED PER MM 57-54-0 PG 805.
